# SDR CA190522013

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,458 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Module
- Part number: C12429AA08
- Condition: Defective
- Location: Flt Guidance
- Part time: 8,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT , THE AIRCRAFT PITCH UP SUDDENLY WITH THE AUTOPILOT AND YAW DAMPER DISCONNECTING AT THE SAME TIME. THE CREW REPORTED NO TURBULENCE AT THE TIME OF DISCONNECT, CDS FAULT DISPLAYED `APAU-R/FGM1` AND `FGM1/FGM2`. MTC REPLACED THE #1 FLIGHT GUIDANCE MODULE, THE RETURN-TO-SERVICE FUNCTION TEST OF THE AUTOPILOT WAS COMPLETED SERVICEABLE. THE AIRCRAFT RETURN TO SERVICE WITH NO FURTHER FAULT NOTED. (TC# 20190522013)
